# SDR GUU2008F00041

- Difficulty date: August 3, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE DISCOVERED BOTH OVERWING EMERGENCY LIGHTS INOPERATIVE.  CLEANED LIGHT SOCKET.  OPERATIONAL CHECK NORMAL.  (S)
